Welcome, Guest. Login or Register to Join our Dieting & Weight Loss Forum
Username:
This thread is called '

Help...

' and is located in our '

General Dieting

' forum. Got a question about dieting or weight loss? Not sure what diet will suit you? Seen a dieting news article others might find interesting? This dieting forum is for all general dieting topics.
Reply
Oct 1st, 2017, 18:12 PM  
mouse2009
Socially Shy
 
Join Date: May 2017
Posts: 4
Likes: 0

Help....

I really am stuck in a big rut with my weight! I have a health condition where steroids keep me mobile but my goodness I eat and have put on weight- more emotional eating whether happy or sad. Have tried sw, ww, shakes etc in the past but lose the will after a while. With a busy job and family, any suggestions how I can beat this dislike of myself at the mo? Thanks


Sent from my iPhone using Tapatalk
 
Oct 1st, 2017, 18:45 PM  
sarahc4536
Moderator
 
Join Date: Jun 2015
Location: Manchester
Posts: 3,596
Likes: 832

What sort of foods are you eating?
Try to cut back on the carbs (pasta,rice,potatoes) but build up the protein (meat, eggs, beans)


Sent from my iPhone using Tapatalk
 
 
Oct 1st, 2017, 18:48 PM  
Rosy
Socially Shy
 
Join Date: Sep 2017
Posts: 4
Likes: 0

mouse2009, you have my sympathies, I'm on beta blockers and they have caused a lot of weight gain. I think they make you hungry as well, though not as much as steroids. I've been there done that when I had asthma, steroids are a challenge. I haven't got much to advise atm as I'm new here myself and looking for answers, but just offering support. :-)
 
Oct 1st, 2017, 19:09 PM  
mouse2009
Socially Shy
 
Join Date: May 2017
Posts: 4
Likes: 0

My weakness is pasta, cake and bread! Although I am trying to say no to the constant stream of cakes we have at work this last couple of weeks. It is really hard sarahc as I know full well if I donít take my medsí I will not be able to function.


Sent from my iPhone using Tapatalk
 
Oct 1st, 2017, 19:10 PM  
mouse2009
Socially Shy
 
Join Date: May 2017
Posts: 4
Likes: 0

Quote:
Quote by Rosy View Post
mouse2009, you have my sympathies, I'm on beta blockers and they have caused a lot of weight gain. I think they make you hungry as well, though not as much as steroids. I've been there done that when I had asthma, steroids are a challenge. I haven't got much to advise atm as I'm new here myself and looking for answers, but just offering support. :-)


Thanks Rosy!


Sent from my iPhone using Tapatalk
 
 
Reply
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Find more posts on help.